| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Each cartridge lot is subjected to a statistical sampling plan and must pass testing for force (occlusion and loss of prime), cracks, and foreign material prior to release for distribution.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a site/set/cart (air bubbles/leak) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the presence of air bubbles in the cartridge can result in under delivery.This complaint is for the insulin pump cartridge only.